CureZone   Log On   Join
Re: Started on Lugol's and I feel kinda weird...
 

New lower prices!
Hulda Clark Cleanses



Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.


More
atreya Views: 3,045
Published: 12 years ago
 
This is a reply to # 1,537,017

Re: Started on Lugol's and I feel kinda weird...


Bromine release can cause that, so it may be part of the process. If you notice its too much, back off, lower the dose, or take a break for a few days and resume.

I had a situation where I got these wild tickling feelings on my right side, so reduced for a few days, and now i'm up to over 80 mg with no side effects.

Sincerely,

Eric
the herbalist
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.141 sec, (1)